# SDR HALA2022121900311

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 12,687 hours, 2,739 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ENG 2 FADEC SYS FAULT DURING APPROACH. PERFORMED GROUND SCAN OF EEC CH1A AND CH2B GOT "PMA SIG FAIL", FOUND CANNON PLUG TO ENG 2 PMA NOT CONNECTED PROPERLY AND PIN AND SOCKET DAMAGED. REMOVED AND REPLACED W03 HARNESS PER AMM 73-21-63, OPS CHECK GOOD OK TO CONTINUE SERVICE. REMOVED & REPLACED PERMANENT MAGNET ALTERNATOR PER AMM 73-21-04 OPS CHECK GOOD. OK TO CONTINUE SERVICE.
